# SDR UALA2011080404065

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,010 hours, 11,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 45
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPBC L OVERHEAD PANEL BUS CONTROLLER (OPBC) FAULT STATUS MSG.  WILL NEED PCN 583-9017 PART AVAIL IN HAM.  WILL BE ON FLT 2075 ETD 1730 ETA 1845.  REPLACED LEFT OPBC IAW AMM.  ALL RELEVANT CHECKS OKAY.  CLEARED MSG.
